# SDR ASAA2013100296095

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 23,162 hours, 7,250 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE CORE FIRE DETECTOR HARNESS (MW0326) HAS 2 BROKEN TERMINALS AT RT UPPER TERMINAL.  ACFT GROUNDED.  REPLACED MW0326 FIRE DETECTOR HARNESS FOR LT ENGINE. OPS TEST PASSES, REF AMM 26-11-02/401.
